MAUDE Adverse Event Report: BD CARIBE LTD. BD MICROTAINER® Z (NO ADDITIVE TUBES); BLOOD SPECIMEN COLLECTION DEVICE

BD CARIBE LTD. BD MICROTAINER® Z (NO ADDITIVE TUBES); BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 365963
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bd had not received samples, but photos were provided by the customer facility for investigation.The photos were evaluated and the customer's indicated failure mode for (b)(6) with the incident lot was observed.Additionally, retention samples were selected for evaluation, and the customer's indicated failure mode for (b)(6) was/was not observed.A review of the manufacturing records was completed for the incident lot and no issues were identified.
 
Event or Problem Description
It was reported that bd microtainer® z (no additive tubes) "micro - 365963 - tubes with water (la)".

Brand Name
BD MICROTAINER® Z (NO ADDITIVE TUBES)
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
MDR Report Key7488896
Report Number2618282-2018-00556
Device Sequence Number13781461
Product Code JKA
UDI-Device Identifier50382903659635
UDI-Public50382903659635
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K991702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/30/2017
Device Catalogue Number365963
Device Lot Number6148647
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2017
Initial Report FDA Received Date05/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;